# SDR UIEA2025022700175

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 59,965 hours, 32,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT FLOOR STRUCTURE FROM BS 727 TO BS 767 AT RBL 21 SIDE PLATE WITH CORROSION.  REPAIRED SIDEPLATE FROM BS 727 TO BS 767 AT RBL 21 SPLICE INSTALLED FROM BS 727F+1.5 INCH TO BS 727F+12 INCH IAW SRM 53-00-53-2R-6 REPAIR 6 FIG 203 (AFT CARGO COMPARTMENT). NO FURTHER DEFECTS NOTED.
